Journals
Resources
About Us
Open Access
Go to previous page

The Reflexive Selfadjoint Solutions to Some Operator Equations

The Reflexive Selfadjoint Solutions to Some Operator Equations

Year:    2021

Author:    Wenting Liang, Chunyuan Deng

Communications in Mathematical Research , Vol. 37 (2021), Iss. 2 : pp. 236–254

Abstract

In this paper, we study the existence of the reflexive, reflexive self-adjoint and reflexive positive solutions to some operator equations with respect to the generalized reflection operator dual (P,Q). We derive necessary and sufficient conditions for the solvability of these equations and provide a detailed description of the solutions in the solvable case by using the Moore-Penrose inverses.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmr.2021-0006

Communications in Mathematical Research , Vol. 37 (2021), Iss. 2 : pp. 236–254

Published online:    2021-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    $(P Q)$ reflexive solution operator equation positive operator.

Author Details

Wenting Liang Email

Chunyuan Deng Email